# SDR AALA20030852

- Difficulty date: August 13, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031303
- Condition: Broken
- Location: Aft Stairs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, AFT STAIR AFT WALL EMERGENCY EXIT LIGHT BROKEN.  REPLACED EMERGENCY EXIT AFT STAIR AFT WALL LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
